# SDR AUS20030487

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Cessna 182Q
- Engine: Cont O470*
- Propeller: Mcauly C2A34C204
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 22510001
- Condition: Cracked
- Location: Engine
- Part time: 3,076 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT REAR ENGINE MOUNT FOOT CRACKED AT CORNER OF FOOT SUPPORT.CRACK LENGTH APPROXIMATELY 44.45MM (1.75IN). CRACK ALSO FOUND ALONGSIDE WELD OF FOOT. CRACK LENGTH APPROXIMATELY 50.8MM (2IN).FOUND DURING INSPECTION IAW AD/182/4A1.
